# SDR SWIA200616503

- Difficulty date: March 31, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 8,672 hours, 7,365 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPT SIDE TRIM SWITCH FAILED ON APPROACH.   REPLACED CAPTAINS STAB TRIM SWITCH REF AMM 27-41-05.  OPERATIONAL CHECK GOOD.
